# SDR COMA0360303

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 14,522 hours, 14,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1513B
- Condition: Defective
- Location: Lt Te Flaps
- Part time: 3,056 hours, 2,784 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5584 DURING DESCENT RECEIVED A FLAP FAIL CAUTION, CREW DECLARED AN EMERGENCY.  REPLACED THE LEFT BRAKE POSITION SENSING UNIT.
